E-J Summability of Orthogonal Series


Akgun F. A. , Rhoades B. E.

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.13, no.3, pp.390-402, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.29020/nybg.ejpam.v13i3.3687
  • Title of Journal : EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.390-402

Abstract

In this paper we obtain a sufficient condition for the E-J summability of certain orthogonal series. Our results generalize the corresponding theorems for ordinary Hausdorff summability obtained by Kalaivana and Youvaraj.